# SDR SF20050917

- Difficulty date: September 17, 2005
- Submitted: September 18, 2005
- Operation: Air carrier
- Aircraft: N35SZ
- Make and model: Saab SF340A
- Aircraft serial: 35
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 7582 DAY-IAD, L OIL ENG PRESS ILLUMINATED ON CWP INTERMITTENTLY, ACCOMPANIED BY LEFT ENGINE OIL PRESSURE GAUGE FLUCTUATING APPROXIMATELY 30-50 PSI.  AIRCRAFT DIVERTED TO PIT.  INSPECTED NR 1 ENGINE AND SERVICED WITH 2.5 QTS OIL.  GROUND RAN, NO LEAKS NOTED.
